# SDR UPS06847308

- Difficulty date: June 1, 2006
- Submitted: July 12, 2006
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 78,939 hours, 51,612 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Part number: 5772387105
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSP DETECTED A .250" CRACK ON THE LWR AFT CORNER OF THE FWD LT TYPE 1 EMERGENCY EXIT DOOR (FWD OF STA 680.500) SEE ATTACHED DRAWING FOR LOC.  REPAIRED LT TYPE 1 EMERGENCY EXIT LWR AFT CORNER IAW SAA EA 008- 5320-01-A0237 AND UPS EO DC8-5320-24507-A.
